| Model Number |
K064 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Interrogation Problem (4017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the health care professional (hcp) exhibited difficulties to interrogate this pacemaker.Technical services (ts) reviewed the device and performed multiple data and provided troubleshooting steps, including rebooting the programmer and adjusting the telemetry wand positioning; however, the device could not be read.The healthcare provider was transferred to the local representative for further assistance.No adverse patient effects were reported.This pacemaker remains in service.
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.